Translator Disclaimer
December 1982 On the L-functions of canonical Hecke characters of imaginary quadratic fields, II
Hugh L. Montgomery, David E. Rohrlich
Duke Math. J. 49(4): 937-942 (December 1982). DOI: 10.1215/S0012-7094-82-04945-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • December 1982
Back to Top